# SDR UIEA2023033000297

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 101,998 hours, 18,193 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter
- Part number: 654T003521
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 4 FUEL FILTER STATUS MESSAGE, CAUTION MSG-INTERMITTENT.( REMOVED & REPLACED ENG #4 FUEL FILTER PER AMM 73-11-03. OPS CHECK GOOD )
